Minimal conditions for $q$-subgroups in $F_q^*$-groups
Matematičeskie zametki, Tome 33 (1983) no. 3, pp. 321-332
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1983_33_3_a0,
author = {A. N. Ostylovskii},
title = {Minimal conditions for $q$-subgroups in $F_q^*$-groups},
journal = {Matemati\v{c}eskie zametki},
pages = {321--332},
year = {1983},
volume = {33},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1983_33_3_a0/}
}
A. N. Ostylovskii. Minimal conditions for $q$-subgroups in $F_q^*$-groups. Matematičeskie zametki, Tome 33 (1983) no. 3, pp. 321-332. http://geodesic.mathdoc.fr/item/MZM_1983_33_3_a0/